# SDR UALA2010060401955

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 26,738 hours, 12,020 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 145
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-ICE L WINDSHIELD MSG.  REPLACED WHC NR 1. BITE TEST STILL FAILS L/E SLIDING WINDOW. NEEDS MORE TS.
